# SDR AALA20120520015

- Difficulty date: May 20, 2012
- Submitted: May 22, 2012
- Operation: Air carrier
- Aircraft: N320AA
- Make and model: Boeing 767223
- Aircraft serial: 22321
- Aircraft time: 101,177 hours, 19,361 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON UPPER TORQUE BOX SKIN CRACKED WHERE INTEGRATED DRIVE GENERATOR FEEDER CABLES PASS THRU.  INSTALLED DOUBLER REPAIR PER AARD 54-52-01-1.
